# SDR 07FDEA01718

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS GOUGE AND WORN AT STA 1016 LBL 8.  REMOVED, FABRICATED, INSTALLED SEAT TRACK SECTION IAW DC/MD10 SRM 53-70-00 VOL I FIG 5 SHT 5, 53-70-00 VOL I FIG 1 PAGE 3-6A.  MAJOR REPAIR.
